# SDR GTIA2023081537407

- Difficulty date: August 11, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N906NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7788
- Aircraft time: 13,878 hours, 5,815 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE PRESSURE LOW-R/R L1 FILLING VALVE IAW AMM 52-10-00 AND SERVICED DOOR ASSIST BOTTLE IAW AMM 52-10-00. NO LEAK. A/C OK FOR SERVICE.
